# SDR EISA98019

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING STATION 629, CRACK ON UPPER STRINGER ATTACHMENT TO RIB, 7TH FROM FWD SPAR.  DRILLED REPAIR ANGLES AND RADIUS BLOCKS AND INSTALLED REPAIR PER BOEING SB 727-57A-159.  (M)
